# SDR UPS03840984

- Difficulty date: July 18, 2003
- Submitted: July 21, 2003
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Stuck
- Location: Cockpit
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO OPEN CAPTAIN`S SLIDING WINDOW.  RIGGED UPLOCK BAR OF CAPT SLIDING WINDOW 56-10-03.
